I have tried many pills in my life, for either for my anxiety, sleeplessness or depression. I finally a good pill for the sleep from my doctor. The pills works for other reasons. I take Klonipin (Clonazapine) generic term. I really like it. I go to bed usually around 9-9:30, I can sleep until 5 am. and well rested. Like many other meds for depression, anxiety, etc. there can many side effects. I looked under the med and one of the side effects was weight gain. Oh lord, I just went to Dr. and was frustrated with the weight gain. I am doing everything that I can to be healthy.
I only cook chicken, boneless, skinless, not fried either. Then I have veggies or salad with it, NO potatoes. I don't eat red meat. Cut down alot of carbs, even cereal and bread. I was at a loss. I asked him what can I do or take. He says they don't regularly prescribe diet pills but he did tell me that the med "Topamax" has properties that people can lose weight on. Whaaat I said.l I took that pill awhile ago and didnt think that made me lose weight.. It also meant to treat anxiety I think.
I don't want to get off Klonipin cause I am getting great sleep, but one of side effects is weight gain, I didn't ask him to give me the Topamax (Topiramate) this time because I am going to tweak the diet from now till I see him again. Is it possible, at all, that with all the things I am doing to lose weight, that that one med is a hurdle that cannot get over no matter what..?? I am curious if anyone else is taking either of those meds and do they effect the weight.
First of all I read all the literature about Zyprexa (olanzapine) is generic term is for antoipschotic and all the side effects associated. Not one word mentioned about sleeping aid. I am currently taking Ativan for anxiety and doctor told me along time ago that I can take my Ativan at bedtime for sleeping. I never take it during the day. The effects wore off I believe but lately it seems a long time to fall asleep. I asked him if he can raise the dose of Ativan, instead he prescribed Zyprexa which I disagree with that choice of med for sleep. Does anyone agree with me.View Thread
I know it's easier to say than actually do it. I had anxiety many years and I take Ativan but only at night so I can sleep. I used to have Restoril for sleep but the effects wore off. I have a upcoming trip in two weeks and I am so anxious about it. I will be seeing my sister from California that I havnt seen over a year. She will staying at her son's house and she asked me to visit her when she comes up. I will take a train and I will go and see her because I want to see her but I am also a creature of comfort.
I never liked to stay anyone's house but my own. I like my own bed, and I like my own schedule and put p'js around 6 pm. I do live alone with my 2 cats and I dont have social life to speak of. I go shopping every two weeks when my son takes me because i dont drive. I have speech aphasia from a injury I had 4 years ago.
I feel self conscious about my speech and dont like to call people on phone. My whole family knows of my history of depression and anxiety. Because I dont discuss my feelings to anyone, they all think I am on the right track and 100% percent with my emotions. I dont go to the doctor till end of November because its a public clinic and my appt dont come around till 5 months or so. I have two weeks to get my head straight and think positives before I see my sister so I wont ruin anyones time. Any suggestions would help.
After reading some of the posst and symptoms of panic, I can't really say I experienced panic attack cause I don't have any of the symptoms. But i do have high anxiety, I think. I worry constantly about things and I do take ativan for many years. I had depression meds before and sleeping pill but I am taking the Ativan solely for the sleep now. Ii dont take any ativan during the day, take them at night for sleep. I used to take Restoril but the effects weened off and I also used to take topamax for seizures, which I cant recall when i had one. I had brain injury so they prescribed Topamax at the hospital. I took for years and we (doc and I) weened myself off of it since I havn't had any symptoms of seizures for long time if any. Sometimes I get depressed but I try to do self talk which sometimes good.
I really think I have more anxiety than depression. For one, I live by myself with two cats. I do go to the gym every day just to get out of here and it really helps. I have social anxiety because I have speech aphasia and are self-conscious about it. I feel stupid when I talk, usually the only person I talk to is my son who lives 5 miles away.
I do talk on the phone rarely to my family because of the speech and I have to gear upself to face them in the upcoming holidays. Which, as this time I have real anxiety about it already. Not just that, but I have to leave my 2 cats home, although my son will come over to feed and change litter. I go through this every year cause I am with the cats all the time, rarely do I take trips.
Sorry for all your trauma in your life. I suffered a brain injury in 2009 and sustained speech aphasia from it. I had depression and anxiety for many years than I couldnt recall all the meds i had in those years but I saw that you take ativan. How is going with the med. How often or what dose. I take it only at night, 2 pills before bedtim; 1 pill about hour before bed, and the 2nd when i go to bed. I know its seems silly but I used to have a sleeping pill before.. Restoril and the effects wore out. It seems the ativan works somewhat, but at times it takes long time to work. But I can sleep really good when it starts working.
I could call social security but you know how they work, you can never to speak anyone or on hold forever. Also, any sites I went to about social secuity, you have sort through pages. That's why I am pleading here to get a answer to my question. I get SSDI every for my disabilties; speech aphasia stemming from brain injury, depression and anxiety for years. I am 57 now and was married 13 years and then we separated in 2005. He moved to another state and he started to get sick in big way with cancer. He passed away in January and it still hurts cause we will still chatting all the while we were separated. my question is would i be able get his Social Security because he was over 63 and was retired. He was also a veteran and was getting a stipen from VA. Thank for in advance. Any help would be greatly appreciated.
I am kinda frustrated about this. I just read a article in Web MD about "Reasons Your Not Losing Weight". I do take a few meds for my conditions but at the same time I go to the gym, go on the elliptical 30 mins with the arm and legs and the same timne. Do a steady pace and then at home Ii use my swiss ball for sit-ups. I watch my diet, just eat chicken any way except fried. Eat lots of veggies and fruit. Dont eat after 7 pm. Get plenty of sleep. I take a few meds. I do take synthroid for underlying thyroid problem since I was a child but dont overrule that its a contributory problem.
I also take topamax (Topiramate 100 mg), and Ativan (Lorazepam 1 mg) for anti-anxiety). those two medsI have been taking for 3 years now with no change. I only go to the doc every 5 months or so to get the refills. I go to a public center ...because I didn't have insurannce at the time and I have a great doc that will send the scripts to the pharmacy. My son takes me to the doc because I dont drive. Every month he gets the meds. I dont know if the meds are contributory to me not able to losing weight. I am so frustrated about it. I am doing everything right to be on tract.